# SDR 2020FA0000121

- Difficulty date: January 6, 2020
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N307LC
- Make and model: Amd FALCON7X
- Aircraft serial: 23
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Deice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SUPPLY CABLE AND POSITIVE TERMINAL ON THE LT WINDSHIELD DEICING POWER SUPPLY, L1001DG, PN16N24334 HAD BEEN SEVERELY HEAT DAMAGED.  THE THREE DEICING POWER SUPPLIES WERE REPLACED FOR AN UPGRADE ON 23 MARCH 2017.  REMOVE AND REPLACED DAMAGED POWER SUPPLY.  REMOVED AND REPLACED DAMAGED POWER SUPPLY CABLE.  WHEN INSPECTING THE GROUND AND POWER CONNECTIONS ON THE RT WINDSHIELD AND BACK UP DEICING POWER SUPPLIES, THE NEGATIVE POST CONNECTION ON THE BACKUP POWER SUPPLY HAD THE LOCKING WASHER SERRATED FACE INSTALLED BACKWARDS.  WASHER WAS REPOSITIONED TO THE CORRECT ORIENTATION.  NO FURTHER DEFECTS NOTED.
